# SDR 39LA2013121933

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,367 hours, 9,758 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 130472041011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE SKIN HAS A DENT BETWEEN FS 3950 - 4310, BELOW STRINGER 18L.  R & R SKIN AT FS 3550 & FS 3950 BELOW STRINGER 18L IAW EO 2013047-311 PARA 8 19 REV B.
